AMS eContent Search Results
Matches for: msc=(32L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] László Lempert. A maximum principle for Hermitian (and other) metrics. Proc. Amer. Math. Soc. 143 (2015) 2193-2200.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár. Neighborhoods of subvarieties in homogeneous spaces. Contemporary Mathematics 647 (2015) 91-107.
Book volume table of contents   
View Article: PDF

[3] Xiaonan Ma, George Marinescu and Steve Zelditch. Scaling asymptotics of heat kernels of line bundles. Contemporary Mathematics 644 (2015) 175-202.
Book volume table of contents   
View Article: PDF

[4] Chiung-Ju Liu and Zhiqin Lu. Uniform asymptotic expansionon Riemann surfaces. Contemporary Mathematics 644 (2015) 159-173.
Book volume table of contents   
View Article: PDF

[5] Indranil Biswas. Hermitian structure and bundles on $G/\Gamma$. Contemporary Mathematics 639 (2015) 189-196.
Book volume table of contents   
View Article: PDF

[6] Maxim Braverman. Background cohomology of a non-compact K\"ahler $G$-manifold. Trans. Amer. Math. Soc. 367 (2015) 2235-2262.
Abstract, references, and article information   
View Article: PDF

[7] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[8] Joseph A. Wolf. Principal series representations of infinite dimensional Lie groups, II: Construction of induced representations. Contemporary Mathematics 598 (2013) 257-280.
Book volume table of contents   
View Article: PDF

[9] Tomoyuki Hisamoto. Restricted Bergman kernel asymptotics. Trans. Amer. Math. Soc. 364 (2012) 3585-3607.
Abstract, references, and article information   
View Article: PDF

[10] Michael G. Eastwood and Joseph A. Wolf. A duality for the double fibration transform. Contemporary Mathematics 584 (2012) 1-16.
Book volume table of contents   
View Article: PDF

[11] Stefano Trapani. Divisorial Zariski decomposition and algebraic Morse inequalities. Proc. Amer. Math. Soc. 139 (2011) 177-183. MR 2729081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Yanir A. Rubinstein. On the construction of Nadel multiplier ideal sheaves and the limiting behavior of the Ricci flow. Trans. Amer. Math. Soc. 361 (2009) 5839-5850. MR 2529916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] László Lempert. On the cohomology groups of holomorphic Banach bundles. Trans. Amer. Math. Soc. 361 (2009) 4013-4025. MR 2500876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Scott Simon. A Dolbeault isomorphism theorem in infinite dimensions. Trans. Amer. Math. Soc. 361 (2009) 87-101. MR 2439399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xiaonan Ma. Orbifolds and analytic torsions. Trans. Amer. Math. Soc. 357 (2005) 2205-2233. MR 2140438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Indranil Biswas. Vector bundles with holomorphic connection over a projective manifold with tangent bundle of nonnegative degree. Proc. Amer. Math. Soc. 126 (1998) 2827-2834. MR 1459109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[19] S. A. Huggett and M. A. Singer. Relative cohomology and projective twistor diagrams . Trans. Amer. Math. Soc. 324 (1991) 41-57. MR 991962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David S. Yuen. Second order theta functions and vector bundles over Jacobi varieties . Trans. Amer. Math. Soc. 320 (1990) 457-492. MR 1012508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean-Michel Bismut. Koszul complexes, harmonic oscillators, and the Todd class . J. Amer. Math. Soc. 3 (1990) 159-256. MR 1017783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wilfried Schmid. Homogeneous complex manifolds and representations of semisimple Lie groups. Math. Surveys Monogr. 31 (1989) 223-286.
Book volume table of contents
View Article: PDF

[23] Michael J. Spurr. On the zero set of a holomorphic one-form on a compact complex manifold . Trans. Amer. Math. Soc. 308 (1988) 329-339. MR 946446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] C. M. Patton and H. Rossi. Unitary structures on cohomology . Trans. Amer. Math. Soc. 290 (1985) 235-258. MR 787963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] N. Buchdahl. On the relative de Rham sequence . Proc. Amer. Math. Soc. 87 (1983) 363-366. MR 681850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Roy H. Ogawa. On the surjectivity of $\Gamma (E)\otimes \Gamma (F)\rightarrow \Gamma (E\otimes F)$ . Proc. Amer. Math. Soc. 85 (1982) 342-344. MR 656098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Vincenzo Ancona. Faisceaux amples sur les espaces analytiques . Trans. Amer. Math. Soc. 274 (1982) 89-100. MR 670921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Nigel R. O'Brian, Domingo Toledo and Yue Lin L. Tong. Grothendieck-Riemann-Roch for complex manifolds. Bull. Amer. Math. Soc. 5 (1981) 182-184. MR 621887.
Abstract, references, and article information   
View Article: PDF

[29] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF

[30] J. H. Rawnsley. Flat partial connections and holomorphic structures in $C\sp{\infty }$ vector bundles . Proc. Amer. Math. Soc. 73 (1979) 391-397. MR 518527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2